MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TEC1515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Hernia (2240); Shaking/Tremors (2515)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that following the placement of a mesh during a cure of eventration procedure in the right iliac fossa, a swelling appeared in the right pit after significant efforts.Ultrasound confirmed eventration with a 2cm neck.Pain was associated with the eventration, and there was a clinical concern regarding the risk of strangulation.Over the course of several months, the patient's condition deteriorated, resulting in walking difficulties, a feeling of heaviness and diffuse pain in the stomach, tingling in the limbs, tremors, and weakness in the legs.There was an allegation of a deleterious effect due to diffusion of toxic toxins from the implanted material.Clinical examination was performed at entry and remained unchanged since the last consultation.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: d6a (implanted date), g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: a2, b5, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following the placement of a mesh during a procedure for cure of eventration in the right iliac fossa, wherein eventration with a two-centimeter neck was confirmed by ultrasound.Over the course of several months, the patient's condition deteriorated, resulting in walking difficulties, a feeling of heaviness and diffuse pain in the stomach, tingling in the limbs, tremors, and weakness in the legs.The surgeon noted there could be a deleterious effect due to diffusion of toxic toxins from the implantedmaterial.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24638325
Report Number9615742-2026-00324
Device Sequence Number13302066
Product Code FTL
UDI-Device Identifier10884521180260
UDI-Public(01)10884521180260(17)241031(10)STK1656M
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberTEC1515
Device Catalogue NumberTEC1515
Device Lot NumberSTK1656M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer05/06/2026
05/14/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/08/2026
05/14/2026
Date Device Manufactured11/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight53 KG